# SDR HYIA20141017066

- Difficulty date: October 17, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 38,796 hours, 49,380 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FWD SPAR UPPER STRIP SLAT CORROSION AT RIB 19 PLUS BETWEEN RIBS 23 - 24 & 29 - 30.  CORROSION REMOVED & DAMAGES BLENDED IAW SRI REF DT S-1559 14-21618 ISSUE B.  IAW EO ATR-57-07-2014.
